Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lisinopril and ankle swelling

Premium Questions

Dr. Ilir Sharka MD

swelling in my ankles. Now, I am taking the Lisinopril 20mg and Atenolol 50 mg for high blood pressure , but since taking the Lisinopril for the last 4 days; I do not feel like myself. I feel... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ilir Sharka MD

I am on lisinopril- hctz tabs 20-25 mg and have had no problem over last 15 years. I noticed just recently I was having slight swelling in ankles and so I got ou t be monitor and it reads 161/101. I... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.   Rishu Saxena MD

REGULATING THIS LISINOPRIL DOSAGE. HE KNOW IS EXPERIENCING ITCHING ON HIS ANKLES AND THE FEET ARE SWELLING ...MY 76 YEAR OLD HUSBAND HAD SURGERY FOR A-FIB ABOUT 3 YRS AGO. HE HAS BEEN ON... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr.   Bhanu Partap MD

, CA. First of all, I take Lisinopril 40 mg twice a day, and Nifedipine ER 90 mg tablet once a day in the morning. It has a side effect of swelling in the hands and feet. I have edema and my feet swell... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr.  Rahul Kumar MD

I had a reaction to Lisinopril that left two sores on my ankle they changed me to amlodipine also reaction took Benadryl now the leg is weeping help! ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Jay Indravadan Patel MD

I have been taking diltiazem 240 for hypertension and irregular heartbeat. I had severe swelling in my feet and ankles. My family doctor lowered the dosage to 120 but I still have the swelling ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Dr.       Harry Maheshwari MD

Hi, I recently stopped taking Lisinopril 5mg after about 2 years (ran out). It s been about a month. In the last 7-10 days I ve noticed marked swelling in both knees and ankles. Joints are becoming... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.   Olsi Taka MD

NKLES SWELL IT LOOKS LIKE ALL THE OLD PEOLPLE WHEN I WAS GROWING UP DUE TO MY BACK I TOOK SOC EARLY ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Noble Zachariah MD

of bloating and my ankles sometimes swell. Dizziness is also a problem I feel. I also I should mention that I ...I take Diovan 320 mg. once daily, Lisinopril 5mg. twice daily, Atenolol 50 mg. twice... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr.   Suela Gjata MD

I was recently prescribed microzide 12.5 in addition to the lisinopril 20 mg I was already taking in hopes to reduce swelling in my ankles.The lisinopril alone is controlling my blood pressure.... View answer

Answered by : Dr. Suela Gjata ( General & Family Physician)

Mobile Questions and Answers

Dr. Robert Galamaga MD

lisinopril and metoprolol are common medications for this

Dr. Jyothi B L MD

Lisinopril is helpful. Thanks.

Dr.     Suresh Heijebu MD

Hi,it could be due to amlodepine,consult your doctor